Translator Disclaimer
2013 Einstein metrics and Yamabe invariants of weighted projective spaces
Jeff A. Viaclovsky
Tohoku Math. J. (2) 65(2): 297-311 (2013). DOI: 10.2748/tmj/1372182728

Abstract

An orbifold version of the Hitchin-Thorpe inequality is used to prove that certain weighted projective spaces do not admit orbifold Einstein metrics. Also, several estimates for the orbifold Yamabe invariants of weighted projective spaces are proved.

Citation

Download Citation

Jeff A. Viaclovsky. "Einstein metrics and Yamabe invariants of weighted projective spaces." Tohoku Math. J. (2) 65 (2) 297 - 311, 2013. https://doi.org/10.2748/tmj/1372182728

Information

Published: 2013
First available in Project Euclid: 25 June 2013

zbMATH: 1288.53035
MathSciNet: MR3079291
Digital Object Identifier: 10.2748/tmj/1372182728

Subjects:
Primary: 53C25
Secondary: 58J20

Rights: Copyright © 2013 Tohoku University

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.65 • No. 2 • 2013
Back to Top